Could use some feedback

Discussion in 'Therapy and Medication' started by dax, Jun 27, 2015.

  1. dax

    dax Well-Known Member

    Hi I have schizophrenia/schizoaffective (my diagnosis seems to change) I am currently on latuda after being on geodon, which gave me Tardive Dyskinesia. Now I have Tardive Dystonia. I have seen a neurologist movement specialist who has said I am experiencing these symptoms cause of exposure to multiple antipsychotics over the years. For the last 8 years I have been on medication continuously.
    My psychologist is open to trying two more drugs available to me. Here is the problem if I switch I could make things worse. Another thing is what I already have could be permanent. We simply dont know. I am very confused on what to do. I got a second opinion from another psychologist, who supports my psychologist. Problem with that is she is the protoge of my psychologist so I feel it was a biased opinion. (No I didnt know she was her protoge) Would appreciate some feedback.
     
  2. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Hi Dax,

    That sounds quite complicated. One thing that struck out at me is I did not know anti psychotics could cause that damage if taken continuously which kind of alarms me as I also take anti psychotics often. If you are not happy with the opinions from professionals you have got and think it's biased you could always get another opinion.

    To me this is too complicated but wanted you to know I read this and am interested in what you are going through and how it ends. Best of luck to you.
     
  3. total eclipse

    total eclipse SF Friend Staff Alumni

    are you getting any medication to counteract the TardiveDyskinesia like cogentin or there is other medication as well that will decrease that side effect of the psychotic medication just wondering
     
  4. dax

    dax Well-Known Member

    Yes I'm taking meds to counteract the tardive dystonia and tardive dyskinesia. Cogentin didnt work, so I'm on artane now along with valium and a muscle relaxer baclofen.